Neupro patch


#1
I have been on the Neupro patch (2mg) for 5 days and notice that my bladder is spasming. Has anyone else experienced this?

#2
Hi Dixie,

Yes I have experienced this but it eased as the drug dosage was adjusted. Some of the drugs can irritate the bladder and cause bladder urgency, frequency or retention. Unfortunately I have experienced all three. The worst experience was when I was on high doses of Ropinirole and it caused retention. After several hours of not being able to empty my bladder I ended up at A&E. When I first introduced Sinemet plus it caused bladder incontinence but once the dosage and timings were adjusted it calmed down. If it doesn't calm down I suggest you contact your Neuro/PD Nurse for advice.

Good luck
Cutiepie

http://www.parkinsons.org.uk/pdf/B060_bladderandbowels.pdf

#3
Hi I am glad I have come across post . My husband has been on the rotigotine patch for a few months , it has been increased gradually from 2 mg , 4mg, and now he is on 6 mg ,
I have noticed that he seems to need to urinate more often and urgently he rarely needed to go at night , but he has started to need to go every night . Duting the day I help him but of course at night I cannot always wake quickly enough and he goes on his own and has had a few spills .
I hadnt thought that it might be caused by the patches . The patches are actually not helping his mobility which is very poor but it has seemed to help his .
He has taken Sinemet from the srat which was 5 years ago , I cannot say that the medication helps that much but once started its difficult to remember what it was like before and if discontinued what difference it would make . Its a shame there isnt a blood test to show how much dopamine he has or hasnt . All a bit of a minefield

#4
that should read HELP HIS MOOD AND MENTAL ABILITY

#5
Thanks to Cutiepie & Johnny for their posts.

Has anyone out there had any trouble with Mirapexin and their bladder?

#6
Hi Dixie, I`m on Mirapexin and Madopar, I started on Ripinerole nearly 2 years ago then Requip but because of swollen ankles etc. I started on Mirapexin, still had side effects so Madopar was introduced and Mirapexin reduced,
Now after reading your post I realise my bladder problems must have started then.
when I need to go it`s urgent, I suffer infections frequently too.
I see my neuro on Wednesday so I will mention it to him.


Val

#7
I reduced the patch from 6 mg to 4mg yesterday and today and he does seem to be better not back and fore to the toilet as much will keep in touch and let you know how he egts on ..

#8

I have just been looking into Neupro patches and read about peoples problems with there water works. My wife who has parkinsons had problems with her water works( including infections) three years before being diagnosed in october 2013.Things have been worse since  including five infections.she is now shortly having a CTscan and Cystcostopy

                                           Billywhizz                                                                                                                                     


#9

Hello,I have been on Sinimet for 4 years plus Madopar CR for about 2 years.Unfortunately i

have started having uncontrolled body and limb movements for the last 6 months.I recently visited

my Neuro and he prescribed a Neupro patch 2mg incresing to 4 mg after a month.The first night i

tried the patch i woke up feeling really unwell and just made it to toilet for  a pee.I actually thought i

was going to pass out and had cold sweats.My partner removed the patch and after 5 t0 6 hours i was

feeling normal.I had this sought of reaction when trying Agonists when first diagnosed in Feb 2008.

Has anybody else suffered this sought of reaction and how do they cope with the Dyskenesia.